# SDR IPXA09656857

- Difficulty date: July 18, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 35,912 hours, 11,069 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410450
- Part serial: 000691
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 9 SLAT O/B NOSE SKIN FASTENER HOLE AREA FOUND CRACKED, CRACK LENGTH 0.125 INCH.  RT WING NR 9 SLAT AT OSS 641.62 NOSE SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV 44.  THIS REPAIR CLASSIFIED AS MAJOR REPAIR WITH MATERIAL 7075-T6-0071IN AS DOUBLER, 7075-T6-0.063IN AS REPAIR PLATE REPAIR SIZE 10.625 X 11.875 INCHES.
